# SDR GTIA2024082938343

- Difficulty date: August 26, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N674NK
- Make and model: Airbus A321-231
- Aircraft serial: 7462
- Aircraft time: 24,801 hours, 10,989 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL WITH PACK 1 RUNNING-PERFORMED TSM 05-50-00-810-831-A FOUND PACK 1 TO BE CAUSE OF ODOR. PACK 1 DEACTIVATED ON MEL REF LOG PAGE 3384368-2
